# SDR IPXA12676105

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON T/O LEFT ENGINE STARTED SURGING.  NO EICAS INDICATIONS.  STATUS MESSAGE LT ENGINE ANALOG N2 EICAS DISAGREE LT ENG CONTROL HIGH OIL TEMP INDICATIONS AND LOW OIL PRESSURE.  AIR TURN BACK INFLIGHT SHUTDOWN OF LEFT ENGINE.  OPEN.
